Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quasiregular mappings from a punctured ball into compact manifolds
HTML articles powered by AMS MathViewer

by Pekka Pankka
Conform. Geom. Dyn. 10 (2006), 41-62
DOI: https://doi.org/10.1090/S1088-4173-06-00136-6
Published electronically: March 8, 2006

Abstract:

We study quasiregular mappings from a punctured unit ball of the Euclidean $n$-space into compact manifolds. We show that a quasiregular mapping has a limit in the point of punctuation whenever the dimension of the cohomology ring of the compact manifold exceeds a bound given in terms of the dimension and the distortion constant of the mapping.
References
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C65, 53C21, 58A12
  • Retrieve articles in all journals with MSC (2000): 30C65, 53C21, 58A12
Bibliographic Information
  • Pekka Pankka
  • Affiliation: Department of Mathematics and Statistics, P.O. Box 68, FIN-00014 University of Helsinki, Finland
  • Email: pekka.pankka@helsinki.fi
  • Received by editor(s): February 22, 2005
  • Received by editor(s) in revised form: January 18, 2006
  • Published electronically: March 8, 2006
  • Additional Notes: The author was partly supported by the Academy of Finland, project 53292, and by foundation Vilho, Yrjö ja Kalle Väisälän rahasto
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 10 (2006), 41-62
  • MSC (2000): Primary 30C65; Secondary 53C21, 58A12
  • DOI: https://doi.org/10.1090/S1088-4173-06-00136-6
  • MathSciNet review: 2218640